Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homotopic curves on surfaces


Author: Harold I. Levine
Journal: Proc. Amer. Math. Soc. 14 (1963), 986-990
MSC: Primary 54.75
DOI: https://doi.org/10.1090/S0002-9939-1963-0157364-3
MathSciNet review: 0157364
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] James Munkres, Obstructions to the smoothing of piecewise-differentiable homeomorphisms, Ann. of Math. (2) 72 (1960), 521–554. MR 0121804, https://doi.org/10.2307/1970228
  • [2] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Teubner, Leipzig, 1934.
  • [3] E. Van Kampen On the connection between fundamental groups of some related spaces, Amer. J. Math. 55 (1933), 261-267.
  • [4] A. I. Weinzweig, The fundamental group of a union of spaces, Pacific J. Math. 11 (1961), 763–776. MR 0175133

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.75

Retrieve articles in all journals with MSC: 54.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0157364-3
Article copyright: © Copyright 1963 American Mathematical Society